Homology stability for orthogonal groups over algebraically closed fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 3, p. 487-517
@article{ASENS_2007_4_40_3_487_0,
     author = {Cathelineau, Jean-Louis},
     title = {Homology stability for orthogonal groups over algebraically closed fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {3},
     year = {2007},
     pages = {487-517},
     doi = {10.1016/j.ansens.2007.03.001},
     zbl = {1133.20037},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2007_4_40_3_487_0}
}
Cathelineau, Jean-Louis. Homology stability for orthogonal groups over algebraically closed fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 3, pp. 487-517. doi : 10.1016/j.ansens.2007.03.001. http://www.numdam.org/item/ASENS_2007_4_40_3_487_0/

[1] Betley S., Homology stability for O(n,n) over a local ring, Trans. Amer. Math. Soc. 303 (1987) 413-429. | MR 896030 | Zbl 0632.20026

[2] Betley S., Homology stability for O(n,n) over a semi-local ring, Glasgow Math. J. 32 (1990) 255-259. | MR 1058540 | Zbl 0722.20031

[3] Bökstedt M., Brun M., Dupont J., Homology of On and O 1 (1,n) made discrete: an application of edgewise subdivision, J. Pure Appl. Algebra 123 (1998) 131-152. | MR 1492898 | Zbl 0910.20026

[4] Borel A., Linear Algebraic Groups, Grad. Texts in Math., vol. 126, second revised ed., Springer-Verlag, 1991. | MR 1102012 | Zbl 0726.20030

[5] Brown K.S., Cohomology of Groups, Grad. Texts in Math., vol. 87, Springer-Verlag, 1982. | MR 672956 | Zbl 0584.20036

[6] Cathelineau J.-L., Homology of tangent groups considered as discrete groups and scissors congruences, J. Pure Appl. Algebra 132 (1998) 9-25. | MR 1634379 | Zbl 0928.18006

[7] Cathelineau J.-L., Scissors congruences and the bar and cobar constructions, J. Pure Appl. Algebra 181 (2003) 141-179. | MR 1975297 | Zbl 1037.52012

[8] Cathelineau J.-L., Projective configurations, homology of orthogonal groups and Milnor K-theory, Duke Math. J. 121 (2004) 343-387. | MR 2034645 | Zbl 1057.19002

[9] Cathelineau J.-L., Homology of orthogonal groups: a quadratic algebra, 30 (2003) 13-35. | MR 2061846 | Zbl 1047.18013

[10] Cathelineau J.-L., The Pfaffian and the Lie algebra homology of skew-symmetric matrices, Math. Res. Let. 11 (2004) 315-326. | MR 2067476 | Zbl 1060.17011

[11] Charney R.M., A generalization of a theorem of Vogtmann, J. Pure Appl. Algebra 44 (1987) 107-125. | MR 885099 | Zbl 0615.20024

[12] Collinet G., Quelques propriétés homologiques du groupe O n Z1/2, Thèse, Paris, 2002.

[13] Dieudonné J., Sur les groupes classiques, Hermann, Paris, 1958. | MR 344355 | Zbl 0926.20030

[14] Dupont J.L., Algebras of polytopes and homology of flag complexes, Osaka J. Math. 19 (1982) 599-641. | MR 676240 | Zbl 0499.51014

[15] Dupont J.L., Scissors Congruences, Group Homology and Characteristic Classes, Nankai Tracts in Mathematics, vol. 1, World Scientific, 2001. | MR 1832859 | Zbl 0977.52020

[16] Dupont J.L., Sah C.H., Scissors congruences II, J. Pure Appl. Algebra 25 (1982) 159-195. | MR 662760 | Zbl 0496.52004

[17] Dupont J.L., Parry W., Sah C.H., Homology of classical Lie groups made discrete II, J. Algebra 113 (1988) 215-260. | MR 928063 | Zbl 0657.55022

[18] Friedlander E.M., Homology stability for classical groups over finite fields, in: Lecture Notes in Math., vol. 551, Springer-Verlag, 1976, pp. 290-302. | MR 482741 | Zbl 0358.18013

[19] Guin D., Homologie du groupe linéaire et K-théorie de Milnor des anneaux, J. Algebra 123 (1989) 27-59. | MR 1000474 | Zbl 0669.20037

[20] Goncharov A., Volumes of hyperbolic manifolds and mixed Tate motives, J. Amer Math. Soc. 12 (1999) 569-618. | MR 1649192 | Zbl 0919.11080

[21] Hutchinson K., A new approach to Matsumoto's theorem, K-Theory 4 (1990) 181-200. | MR 1081659 | Zbl 0725.19001

[22] Van Der Kallen W., Homology stability for linear groups, Invent. Math. 60 (1980) 269-295. | MR 586429 | Zbl 0415.18012

[23] Karoubi M., Théorie de Quillen et homologie du groupe orthogonal, Ann. of Math. 112 (1980) 207-257. | MR 592291 | Zbl 0478.18008

[24] Karoubi M., Le théorème fondamental de la K-théorie hermitienne, Ann. of Math. 112 (1980) 259-282. | MR 592292 | Zbl 0483.18008

[25] Lam T.Y., The Algebraic Theory of Quadratic Forms, Benjamin, 1973. | MR 396410 | Zbl 0259.10019

[26] Loday J.L., Procesi C., Homology of symplectic and orthogonal algebras, Adv. in Math. 69 (1988) 93-108. | MR 937318 | Zbl 0716.17019

[27] Milnor J., Algebraic K-theory of quadratic forms, Invent. Math. 9 (1970) 318-344. | MR 260844 | Zbl 0199.55501

[28] Mirzaii B., Van Der Kallen W., Homology stability for unitary groups, Doc. Math. 7 (2002) 143-166. | MR 1911214 | Zbl 0999.19005

[29] Nesterenko T.Y., Suslin A.A., Homology of the full linear group over a local ring and Milnor's K-theory, Math. SSSR Izvestija 34 (1990) 121-145. | MR 992981 | Zbl 0684.18001

[30] Panin I., Homological stabilization for the orthogonal and symplectic groups, J. Soviet Math. 52 (1990) 3165-3170. | MR 906859 | Zbl 0900.20077

[31] Panin I., On stabilization for orthogonal and symplectic algebraic K-theory, Leningrad Math. J. 1 (1990) 741-764. | MR 1015131 | Zbl 0731.19003

[32] Rosenberg J., Algebraic K-Theory and Its Applications, Grad. Text Math., vol. 147, Springer-Verlag, 1994. | MR 1282290 | Zbl 0801.19001

[33] Sah C.H., Homology of classical Lie groups made discrete, I. Stability theorems and Schur multipliers, Comment. Math. Helv. 61 (1986) 308-347. | MR 856093 | Zbl 0607.57025

[34] Sah C.H., Hilbert's Third Problem: Scissors Congruence, Research Notes in Math., vol. 33, Pitman, 1979. | Zbl 0406.52004

[35] Sah C.H., Wagoner J.B., Second homology of Lie groups made discrete, Comm. Algebra 5 (1977) 611-642. | MR 646087 | Zbl 0375.18006

[36] Suslin A.A., Homology of GL n , characteristic classes and Milnor K-theory, in: Lecture Notes in Math., vol. 1046, Springer-Verlag, 1984, pp. 357-375. | MR 750690 | Zbl 0528.18007

[37] Suslin A.A., Stability in algebraic K-theory, in: Oberwolfach, 1980, Lecture Notes in Math., vol. 966, Springer-Verlag, 1982, pp. 303-333. | MR 689381 | Zbl 0498.18008

[38] Vogtman K., Homology stability for O n,n , Comm. Algebra 7 (1979) 9-38. | MR 514863 | Zbl 0417.20040

[39] Vogtman K., Spherical posets and homology stability for O n,n , Topology 20 (1981) 119-132. | MR 605652 | Zbl 0455.20031

[40] Vogtman K., A Stiefel complex for the orthogonal group of a field, Comment. Math. Helv. 57 (1982) 11-21. | MR 672842 | Zbl 0506.20018

[41] Weibel C., An Introduction to Homological Algebra, Cambridge Studies in Advanced Mathematics, vol. 38, Cambridge Univ. Press, 1994. | MR 1269324 | Zbl 0834.18001